| Catalog Number |
21-7359-24 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the patient found his tubing was disconnected.Pump had already stopped.The leak occurred near luer.There was no patient harm or injury.The event occurred while in use with patient at patient's home.The operator of the device was a health professional.